# SDR UPS08852994

- Difficulty date: July 29, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,  TWO HOLES IN LT FLAP EITHER SIDE OF FLAP STATION 219 BACKSIDE OF FLAP. CUT OUT DAMAGE, FABRICATED AND INSTALLED 2EA REPAIR DOUBLERS IAW SRM 5 7-02-01 FIG 2Q,51-01-09, AND 51-01-21A
